Loss-tolerant optical qubits

Ralph, T. C., Hayes, A. J. F. and Gilchrist, Alexei (2005) Loss-tolerant optical qubits. Physical Review Letters, 95 10: 100501-100504. doi:10.1103/PhysRevLett.95.100501

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ78215.pdf Full text (open access) application/pdf 125.01KB 3

Author Ralph, T. C.
Hayes, A. J. F.
Gilchrist, Alexei
Title Loss-tolerant optical qubits
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2005-09
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.95.100501
Open Access Status File (Publisher version)
Volume 95
Issue 10
Start page 100501
End page 100504
Total pages 4
Editor George Basbas
J. Sandweiss
Reinhardt B. Schuhmann
Stanley G. Brown
Place of publication College Park, MD, United States
Publisher American Physical Society
Collection year 2005
Language eng
Subject 240400 Optical Physics
780102 Physical sciences
Abstract We present a linear optics quantum computation scheme that employs a new encoding approach that incrementally adds qubits and is tolerant to photon loss errors. The scheme employs a circuit model but uses techniques from cluster-state computation and achieves comparable resource usage. To illustrate our techniques we describe a quantum memory which is fault tolerant to photon loss.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 64 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 64 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 07:35:13 EST